Analgesics & Anti-Pyrectics

Analgesics & Anti-Pyrectics


Bulprofen Naked

Brand Name

Bulprofen® Suspension

Dosage form and Composition

Dosage Form:           Oral – Suspension

Composition:             Each 5ml contains:

Ibuprofen   –      100mg

Indication

Bulprofen® Oral Suspension is indicated in the management of various arthroses such as rheumatoid arthritis (including juvenile rheumatoid arthritis or Still’s Disease) and osteoarthritis, fibrositis, ankylosing and other muscular syndromes such as low back pain, soft tissue trauma and various inflammations of tendon, joint capsules and ligaments.

As an analgesic in the relief of mild to moderate pain. Ibuprofen is indicated for the treatment of pyrexia in children.

 

Presentation3

Brand Name

FAITH PARACETAMOL ELIXIR

Generic Name: Paracetamol B.P

Strength: 125mg/5ml

Indication:

Paracetamol has good analgesic and antipyretic properties. It is suitable for the treatment of pains of all kinds (headaches, dental pain, postoperative pain, pain in connection with colds, post-traumatic muscle pain). Migraine headaches, dysmenorrhea and joint pain can also be influenced advantageously.

Keep all medicine out of reach of children

Receive Updates

No spam guarantee.

I agree to have my personal information transfered to MailChimp ( more information )

Hi there! Click one of our representatives below and we will get back to you as soon as possible.

Chat with us on WhatsApp

VACANCY!!!

For more info click on the link http://oak-faithpharma.com/career/